Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnny b

Old red eyes is back!!

Hi All

I am currently four months in to 20mg course of Accutane.

Things have been generally fine..and my skin has much improved.

However the dry eyes seem to be getting more of a problem as time goes on and they get very tired and red. I use Dazzling Eye Drops to clear the redness but ive heard these are not good for you long term. I also have the artificial tears which has helped a little.

I am wearing glasses as opposed to usual contact lenses.

Anyone else experienced this, particularly in the UK and found a particular product they could recommend at all please to either safely keep the red away/moisture them for longer.

Many thanks!

Share this post


Link to post
Share on other sites
Hi All

I am currently four months in to 20mg course of Accutane.

Things have been generally fine..and my skin has much improved.

However the dry eyes seem to be getting more of a problem as time goes on and they get very tired and red. I use Dazzling Eye Drops to clear the redness but ive heard these are not good for you long term. I also have the artificial tears which has helped a little.

I am wearing glasses as opposed to usual contact lenses.

Anyone else experienced this, particularly in the UK and found a particular product they could recommend at all please to either safely keep the red away/moisture them for longer.

Many thanks!

Hey.

I'm from the UK.

Been having problems with my eyes for over 4 years now, as a side effect of this drug.

Stop those drops immediately.

I had them at one point.

They will do nothing to help your eyes. They will make them worse if anything.

Preservative-free eyedrops are best as you aren't putting un-necessary chemicals in your eyes.

However they're expensive.

Just try a few and see what's best.

I currently use Lumecare which you can get on Amazon.

It's cheap, and as good as any other I've tried.

Sorry mate, but there is no cure and I've learnt there's really nothing you can do to fix the problem - Just keep it somewhat bearable. I've had appointments with the eye dept. at the hospital and they just prescribe more drops.

I've tried supplements and they don't do anything.

Probably doesn't help that we (as a generation) use computers so much.

All the best

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×